# SDR CALA2017071002126

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 48,596 hours, 19,556 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LEFT HORIZONTAL STABILIZER LOWER IN SPAR SKIN PANEL, FOUND A CRACK AT HSS 175.5 ABOUT 25.5 INCHES FROM FORWARD L/E SPAR LOOKING AFT.  INSTALLED CATEGORY B REPAIR DOUBLER IAW SRM 55-10-01, REPAIR 11.
